MathSciNet Relay Station
MathSciNet bibliographic data
MR292316 (45 #1403) 65Q05
Buzbee, B. L.; Dorr, F. W.; George, J. A.; Golub, G. H. The direct solution of the discrete Poisson equation on irregular regions. SIAM J. Numer. Anal. 8 (1971), 722–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement